# SDR 95UAL900108

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9022U
- Make and model: Boeing 737222
- Aircraft serial: 19060
- Engine: Pwa JT8D7B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Latched
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR LIGHT CAME ON AFTER TAKEOFF AND AIRCRAFT WOULD NOT PRESSURIZE.  FOUND DOOR OPEN ON ARRIVAL, CHECKED LATCHES AND THEY OPERATED NORMAL, OVER CENTERED GOOD.  NO PREVIOUS HISTORY.
